# SDR YENA2025081200821

- Difficulty date: August 10, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 03072
- Aircraft time: 68,023 hours, 24,427 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#991, FLL-SJU. LEVEL 2 FUMES EVENT ON TAKE-OFF OUT OF FLL. PERSISTENT UNTIL THRUST REDUCTION AND THEN SLOWLY DISSIPATED. BOTH ENG'S ON APU OFF. NO FUMES WHEN APU WAS ON BLEEDS ON THE GROUND, ONLY WHEN ON ENG AT TAKEOFF. SWEET CLEANER SMELL RECOGNIZED BY MULT CREW MEMBERS IN COCKPIT AND AFT OF ACFT; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10, (AMBIENT AIR  MISCELLANEOUS ODOR PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE.
